# SDR HALA20250331094

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 52,243 hours, 8,245 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,225 hours, 7,924 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic Line
- Condition: Failed
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 REVERSER FAULT AFTER LANDING. INSTALLED HYDRAULIC LINE P/N 91K049-00 ON UPPER O/B SIDE OF FAN THRUST REVERSER OPS CHECK & LEAK CHECK GOOD PER AMM 78-31-00 NO FAULTS NOTED. OK FOR SVC.
